Previous |  Up |  Next

Article

Keywords:
maximal regularity; sectorial operators; interpolation; trace theorems; elliptic and parabolic initial-boundary value problems; dynamic boundary conditions
Summary:
Several abstract model problems of elliptic and parabolic type with inhomogeneous initial and boundary data are discussed. By means of a variant of the Dore-Venni theorem, real and complex interpolation, and trace theorems, optimal $L_p$-regularity is shown. By means of this purely operator theoretic approach, classical results on $L_p$-regularity of the diffusion equation with inhomogeneous Dirichlet or Neumann or Robin condition are recovered. An application to a dynamic boundary value problem with surface diffusion for the diffusion equation is included.
References:
[1] G. Da Prato, P. Grisvard: Sommes d’opérateurs linéaires et équations différentielles opérationelles. J. Math. Pures Appl. 54 (1975), 305–387. MR 0442749
[2] G. Dore, A. Venni: On the closedness of the sum of two closed operators. Math. Z. 196 (1987), 189–201. MR 0910825
[3] J. Escher, J. Prüss, G. Simonett: Analytic solutions of the Stefan problem with Gibbs-Thomson correction. (to appear).
[4] J. Escher, J. Prüss, G. Simonett: Analytic solutions of the free boundary value problem for the Navier-Stokes equation. (to appear).
[5] P. Grisvard: Spaci di trace e applicazioni. Rend. Math. 5 (1972), 657–729. MR 0341059
[6] M. Hieber, J. Prüss: Maximal Regularity of Parabolic Problems. Monograph in preparation, 2001.
[7] N. Kalton, L. Weis: The $H^\infty $-calculus and sums of closed operators. Math. Ann (to appear). MR 1866491
[8] H. Komatsu: Fractional powers of operators. Pacific J. Math. 1 (1966), 285–346. MR 0201985 | Zbl 0154.16104
[9] O. A. Ladyženskaya, V. A. Solonnikov, N. N. Ural’ceva: Linear and Quasilinear Equations of Parabolic Type, vol. 23. Transl. Math. Monographs. Amer. Math. Soc., 1968. MR 0241822
[10] J. Prüss, H. Sohr: On operators with bounded imaginary powers in Banach spaces. Math. Z. 203 (1990), 429–452. MR 1038710
[11] P. E. Sobolevskii: Fractional powers of coercively positive sums of operators. Soviet Math. Dokl. 16 (1975), 1638–1641. MR 0482314 | Zbl 0333.47010
Partner of
EuDML logo